Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Taking Wellbutrin. Will taking homoeopathic or herbal stress formulas cause any problem?

User rating for this question
Very Good
Answered by

Radiologist, Nuclear Medicine
Practicing since : 1991
Answered : 103 Questions
Are there dangers to taking homeopathic and/or herbal stress formulas (Metagenics) while taking 300 mg Wellbutrin? Please send answer to YYYY@YYYY .. Thank you.
Posted Wed, 13 Nov 2013 in General Health
Answered by Dr. Manoranjan Chowhan 1 hour later
Brief Answer:
Remote possibility.

Detailed Answer:

Well the medication that you are taking currently is belongs to antidepressant group of medication and as far as the interaction with other drugs concerned it has known drug interaction with some group of medication called MAI inhibitors (eg MAO inhibitors include furazolidone, isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and tranylcypromine.) But it has remote possibility of having any interaction with herbal formula as you have mentioned (metagenics) and also may have least drug interaction with homeopathic medication.

You should discuss with your doctor (Hopeopath) if you haven't seen one before taking herbal and homeopathic medication.

Hope this helps. Let me know if you need clarifications.

Dr Chowhan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor